首页
首页 >> 学术动态 >> 正文

【论文】 ChangyuWang ,Qian Liu,Cheng Ma :Smoothing SQP algorithm for semismooth equations

2014-03-18  点击:[]

ChangyuWang ,Qian Liu,Cheng Ma :Smoothing SQP algorithm for semismooth equations Computational Optimization And Applications, 55(2),399-4425, 2013(SCI)

Abctract:

In this paper, in order to solve semismooth equations with box constraints, we present a class of smoothing SQP algorithms using the regularized-smooth techniques.The main difference of our algorithm from some related literature is that the correspondent objective function arising from the equation system is not required tobe continuously differentiable. Under the appropriate conditions, we prove the global convergence theorem, in other words, any

accumulation point of the iteration point sequence generated by the proposed algorithm is a KKT point of the corresponding optimization problem with box constraints. Particularly, if an accumulation point of the iteration sequence is a vertex of box constraints and additionally, its corresponding KKT multipliers satisfy strictly complementary conditions, the gradient projection of the iteration sequence finitely terminates at this vertex. Furthermore, underlocal error bound conditions which are weaker than BD-regular conditions, we show that the proposed algorithm converges superlinearly. Finally, the promising numerical results demonstrate that the proposed smoothing SQP algorithm is an effective method.

上一条:【论文】 WANG Juxiang, WANG Qingjin, MA Jianjian:Study on Revenue Sharing Contract Mechanism in Supply C
下一条:【论文】 马金平,王刊良:BTO供应链的动态运营能力与实施框架研究

关闭

地址:山东省青岛市崂山区科大支路62号金家岭校区办公楼     电话: 0532-85953587


 

版权所有 2016 青岛大学商学院